Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

michelshock

Veteran Member
  • Posts

    79
  • Joined

  • Last visited

Reputation

0 Neutral

About michelshock

  • Birthday 11/15/1986

Profile Information

  • Gender
    Male
  • Location
    Montreal, QC
  1. Ibuprofen is not a threat to your liver on accutane. However, tylenol is known to cause liver damage in high doses. Tylenol is still ok on accutane in normal doses, but my doctor says to use ibuprofen instead, if possible.
  2. Remember, a lot of people (like me, for instance) start accutane at 40mg. That's a bigger bump than going from 10mg to 40mg. You'll be fine.
  3. Um... try neosporin or polysporin. And stop wrestling in sand -- I couldn't imagine that could be good for your face, accutane or not!
  4. Here in Montreal, derm appointment free with my insurance, then about $80/month for 40mg/day BEFORE insurance, and then about $10/month for the same amount after.
  5. It seems like a bad idea to do a "fair amount" of drinking right when your liver is starting to adjust to this medication. If you MUST drink a lot this weekend, stop taking pills now and wait until a day or so after your hangover goes away to start back again.
  6. Red colours stand out under fluorescent lighting because it is harsh, and bright white or bluish without much red. Tungsten lighting is of a lower colour temperature, and thus contains more red, meaning red colours don't show up as much. If you're ever on a date and want to minimize the appearance of acne, go for some place dimly lit!
  7. I've heard that depression can occur during OR just after finishing the accutane treatment. Give it time-- I think it will go away.
  8. Ever heard of Photodynamic Therapy (PDT)? My dermatologist recommends it more than accutane (though I think he also makes a tidy profit off of it) and he says the effects last a year at least. However, here in Montreal it costs around $1500 for the therapy.
  9. I think you need to bear in mind that Alli interferes with your ability to absorb and matabolise fat, and yet fat is EXACTLY accutane needs in order to be absorbed. I think that there could be a definite reduction of effectiveness of your accutane if you take it in conjunction with alli, not to mention that Alli has only recently been approved and there's NO WAY of knowing what kind of drug interactions could come about. Finish your course on accutane. Then go on Alli if you want.
  10. For me, accutane was a gradual but steady process of clearing. You will still get acne, but gradually less and less, and what was on your face has to heal, as well as the new stuff. Pretty soon, you'll be getting no new stuff and you old stuff will heal, and you'll have good skin. Just wait a few more weeks.
  11. It sounds very much like you're in the IB. You're in one of the worst stages of accutane, so be tough. If it's too much for you to handle, I sympathise and encourage you to stop -- don't do more than you're comfortable with. However, within a few more weeks, I say you should be doing a bit better. Other people may grill me for this, but since you're so early in your Accutane run, I say go ahead and use a little bit of BP on bad spots. Your skin is not yet at its most delicate stage and shou
  12. Try switching to a different moisturizer. Cetaphil is very good, but there's other good noncomedogenic things out there. Try oil of olay or neutrogena.
  13. You can make oatmeal without milk. Water serves the same purpose. Or, try soy or rice milk. Soymilk will give you the added benefit of possibly lowering cholesterol as well.
×